Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 87, NWS Midland/Odessa, TX

May 13, 2015Terrell County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 13, 2015, 5:37 PM CDT for Terrell County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2015, 5:37 PM CDT (22:37 UTC)
Expired
May 13, 2015, 6:15 PM CDT
In force
38 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Terrell County, TX

The radar

The Laughlin AFB radar (KDFX), 172 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 3:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 10.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
428 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WUUS54 KMAF 132237
SVRMAF
TXC443-132315-
/O.NEW.KMAF.SV.W.0087.150513T2237Z-150513T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
537 PM CDT WED MAY 13 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL TERRELL COUNTY IN SOUTHWEST TEXAS...

* UNTIL 615 PM CDT

* AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES
  SOUTHWEST OF PANDALE...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN TERRELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
MIDLAND.

&&

LAT...LON 3010 10196 3019 10178 3016 10175 2981 10176
      2981 10177
TIME...MOT...LOC 2237Z 325DEG 27KT 3006 10180

HAIL...1.25IN
WIND...60MPH

$$

JP
2 follow-up statements
978 
WWUS54 KMAF 132257
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
557 PM CDT WED MAY 13 2015

TXC443-132315-
/O.CON.KMAF.SV.W.0087.000000T0000Z-150513T2315Z/
TERRELL TX-
557 PM CDT WED MAY 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
TERRELL COUNTY UNTIL 615 PM CDT...

AT 554 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTHWEST
OF LANGTRY...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
MIDLAND.

&&

LAT...LON 3010 10196 3019 10178 3016 10175 2981 10176
      2981 10177
TIME...MOT...LOC 2257Z 325DEG 27KT 2994 10170

HAIL...1.25IN
WIND...60MPH

$$

JP
484 
WWUS54 KMAF 132313
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT WED MAY 13 2015

TXC443-132322-
/O.EXP.KMAF.SV.W.0087.000000T0000Z-150513T2315Z/
TERRELL TX-
613 PM CDT WED MAY 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TERRELL COUNTY
WILL EXPIRE AT 615 PM CDT/515 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3010 10196 3019 10178 3016 10175 2981 10176
      2981 10177
TIME...MOT...LOC 2312Z 325DEG 27KT 2985 10163

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:23 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 13, 3:23 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
323 PM CDT Wed May 13 2015

.UPDATE...

Will reconfigure the zone forecast product to include Terrell
County in WS 170. At this time, we expect more of a hail threat
here, as a few cores occasionally have demonstrated TBSS. The
growth/decay of the updrafts (~10-15 min) along with cool
temperatures (for mid May, anyway) would tend to favor quarter to
golfball-sized hail with a lower probability of wind. Look for
thunderstorm coverage and intensity to decrease after sunset.

&&

.DISCUSSION...

See the update above.

&&

.PREV DISCUSSION... /ISSUED 226 PM CDT Wed May 13 2015/

DISCUSSION...

Heavy rain has moved off to the east this afternoon with a generous
0.5 to 1.5 inches of rain across the area. Subsidence on the back
side of the wave has led to clearing skies and temperatures warming
into the 70s. A few storms have popped up in the Lower Trans Pecos
and eastern Permian Basin along a weak dryline. Not expecting
much in the way of severe weather since the atmosphere has been
pretty worked over from this mornings convection, but we could see
an isolated hail and strong wind threat.

SW flow aloft will continue as yet another storm system develops
along the West Coast. A dryline will become better defined across
the Permian Basin Thursday afternoon. Daytime heating along with high
moisture values should help storms develop along and ahead of the
dryline. Effective shear values near 35 kts and steep lapse rates
will contribute to an unstable atmosphere and allow for the
possibility of some severe storms. Large hail and damaging winds
will be the main threats, although there will be a low tornado
risk during the evening hours. A similar set-up is expected Friday
with an even higher risk of severe storms as the upper trough
moves closer. Friday could be an active day for our area if all
the ingredients come together. The upper forcing associated with
Friday's wave will remain to our north...however deep layer shear
and high CAPE values will be more than supportive of supercells.

The upper trough will lift into the Plains and a Pacific front will
merge with the dryline late Saturday. More showers and storms are
expected to develop along this boundary with the best area for
convection along and south of the I-20 corridor. We get a break on
Sunday before another storm system moves our way early next week.
Given the recent heavy rains, any storm will have the potential to
produce flash flooding. The best chance for any flooding to occur
will be Friday evening and again early next week when showers and
storms are expected to be the most widespread. Another Flash Flood
Watch may be needed within the next week.

After a couple of cool days, temperatures will warm back to near
normal this weekend into next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 60  85  61  85  /  10  20  30  10
BIG SPRING TX              65  87  64  87  /  10  20  40  10
CARLSBAD NM                55  88  57  86  /  10  10  20  10
DRYDEN TX                  65  89  65  92  /  10  10  40  10
FORT STOCKTON TX           62  89  61  90  /  10  10  30  10
GUADALUPE PASS TX          56  83  54  81  /   0  10  20  10
HOBBS NM                   55  85  57  81  /  10  10  20  10
MARFA TX                   51  84  51  85  /  10  10  30  10
MIDLAND INTL AIRPORT TX    61  87  63  87  /  10  20  30  10
ODESSA TX                  61  87  62  87  /  10  20  30  10
WINK TX                    60  90  61  91  /  10  10  20  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

70/29

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 13, 3:38 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
338 PM CDT WED MAY 13 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-142045-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
338 PM CDT WED MAY 13 2015 /238 PM MDT WED MAY 13 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH
EARLY EVENING FOR TERRELL COUNTY. LARGE HAIL, GUSTY WINDS, AND VERY
HEAVY RAINFALL ARE POSSIBLE. SEVERE THUNDERSTORM WATCH NUMBER 170
IS IN EFFECT FOR TERRELL COUNTY UNTIL 1000 PM CDT TONIGHT.

ELSEWHERE...HAZARDOUS WEATHER IS NOT EXPECTED OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND
EVENING...AND AGAIN FRIDAY AFTERNOON AND EVENING. LARGE HAIL...
DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL ARE ALL
LIKELY. OWING TO NEARLY SATURATED GROUND IN SOME PLACES...RUNOFF
CONDITIONS WILL BE FAVORABLE FOR FLASH FLOODING. LASTLY...A FEW
TORNADOES MAY OCCUR WITH THE STRONGEST STORMS.

THUNDERSTORM CHANCES SHIFT TO THE SOUTH AND EAST SATURDAY AND SUNDAY
BUT RETURN ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO EARLY
NEXT WEEK. HEAVY RAINFALL WILL BE THE BIGGEST THREAT FROM THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 13, 12:46 PM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1246 PM CDT WED MAY 13 2015

TXZ075-131815-
PECOS-
1246 PM CDT WED MAY 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PECOS COUNTY UNTIL 115 PM CDT...

STRONG THUNDERSTORMS CAPABLE OF PRODUCING NICKEL-SIZED HAIL AND
WIND GUSTS UP TO 50 MPH WERE LOCATED NEAR BAKERSFIELD AT 1245 PM
CDT...MOVING NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3061 10228 3085 10244 3104 10222 3102 10219
      3102 10218 3100 10214 3099 10208 3100 10203
      3099 10202 3099 10198 3092 10187 3089 10188
      3087 10185 3083 10184
TIME...MOT...LOC 1745Z 236DEG 27KT 3088 10220
Special weather statement, May 13, 1:52 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
152 PM CDT WED MAY 13 2015

TXZ075-082-131915-
PECOS-TERRELL-
152 PM CDT WED MAY 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PECOS AND NORTH CENTRAL TERRELL COUNTIES UNTIL 215 PM
CDT...

STRONG THUNDERSTORMS WAS LOCATED 11 MILES SOUTHWEST OF IRAAN AT 152
PM CDT...MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3065 10188 3059 10227 3067 10238 3100 10214
      3099 10208 3100 10203 3099 10202 3099 10198
      3092 10187 3089 10188 3086 10185 3081 10183
      3076 10183 3075 10181 3074 10181
TIME...MOT...LOC 1852Z 252DEG 17KT 3082 10203
Special weather statement, May 13, 2:17 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
217 PM CDT WED MAY 13 2015

TXZ075-082-131945-
PECOS-TERRELL-
217 PM CDT WED MAY 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PECOS AND NORTH CENTRAL TERRELL COUNTIES UNTIL 245 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 19 MILES SOUTHWEST OF IRAAN AT 217
PM CDT...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3065 10188 3052 10213 3072 10234 3100 10211
      3099 10208 3100 10203 3099 10202 3099 10198
      3092 10187 3089 10188 3086 10185 3081 10183
      3076 10183 3074 10181
TIME...MOT...LOC 1917Z 242DEG 20KT 3074 10210
Special weather statement, May 13, 3:34 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
334 PM CDT WED MAY 13 2015

TXZ082-132100-
TERRELL-
334 PM CDT WED MAY 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHERN TERRELL COUNTY UNTIL 400 PM CDT...

STRONG THUNDERSTORMS LOCATED 12 MILES NORTH OF TERRELL COUNTY GAS
PLANT AT 333 PM CDT...MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO SMALL HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHWEST TEXAS.

&&

LAT...LON 3052 10168 3047 10169 3045 10172 3042 10174
      3040 10169 3038 10169 3034 10165 3034 10170
      3032 10174 3022 10175 3021 10219 3034 10234
      3065 10186 3065 10169 3062 10165 3055 10164
TIME...MOT...LOC 2033Z 274DEG 20KT 3054 10184
Local storm report, May 13, 4:16 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
416 PM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             THE TERRELL GAS PLANT   30.37N 101.85W
05/13/2015  E1.00 INCH       TERRELL            TX   PUBLIC

&&

05
Special weather statement, May 13, 5:21 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
521 PM CDT WED MAY 13 2015

TXZ082-132300-
TERRELL-
521 PM CDT WED MAY 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING EAST CENTRAL TERRELL COUNTY UNTIL 600 PM CDT...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT...

A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 11 MILES
SOUTHWEST OF TERRELL COUNTY GAS PLANT AT 521 PM CDT...MOVING EAST AT
35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS
OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.

IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.

&&

LAT...LON 3019 10210 3040 10209 3040 10170 3038 10169
      3036 10165 3034 10165 3033 10167 3034 10170
      3033 10173 3030 10174 3029 10175 3012 10176
      3011 10183
TIME...MOT...LOC 2221Z 270DEG 30KT 3028 10196

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:47 PM CDTRiver Flood WarningMAFPresidio22 hr
May 13, 3:38 AM CDTAreal Flood AdvisoryMAFCulberson, Loving, Reeves, Ward, Winkler4 hr
May 13, 4:58 AM CDTAreal Flood AdvisoryMAFAndrews, Borden, Dawson, Gaines4 hr
May 13, 5:42 AM CDTAreal Flood AdvisoryMAFEctor, Midland2 hr
May 13, 12:46 PM CDTSpecial Weather StatementMAFPecos29 min
May 13, 1:52 PM CDTSpecial Weather StatementMAF23 min
May 13, 2:17 PM CDTSpecial Weather StatementMAF28 min
May 13, 2:45 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell45 min
May 13, 3:34 PM CDTSpecial Weather StatementMAFTerrell26 min
May 13, 3:47 PM CDTSevere Thunderstorm WarningMAFTerrell43 min
May 13, 4:30 PM CDTSevere Thunderstorm WarningMAFTerrell30 min
May 13, 5:21 PM CDTSpecial Weather StatementMAFTerrell39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.